# SDR MASA2012013194385

- Difficulty date: January 31, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N436YV
- Make and model: Bombdr DHC8402
- Aircraft serial: 436
- Aircraft time: 34,714 hours, 34,215 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIRCRAFT EXPERIENCED NR 2 HYDRAULIC SYSTEM FLUID LOSS AFTER DEPARTURE FROM GYM EN ROUTE TO PHX.  CAPTAIN DECLARED AN EMERGENCY AND RETURNED TO FIELD.  CURRENTLY AWAITING ARRIVAL OF CONTACT MAINTENANCE TO TROUBLESHOOT AND ISOLATE SOURCE OF LEAK.  R&R HYDRAULIC LINE.  GEAR SWING AND LEAK CHECK.
